Paracetamol Capsule 500mg

Paracetamol Capsule 500mg Paracetamol Capsule 500mg

32 Capsules 
Now £1.00
Was £2.39 You save £1.39
In Stock
Delivery information Product #0009201

Please note images are for illustration purposes and may differ from the product(s) you receive

Paracetamol Capsule 500mg are used for the relief of mild to moderate pain and feverish conditions. It can also help to relieve headaches, toothache, and symptoms of cold and influenza. Pack of 32 capsules.

Paracetamol Capsule 500mg belongs to a group of medicines called analgesics which help alleviate symptoms of mild to moderate pain such as joint pain or period pain. It also helps to relieve aches and pains including headache, toothache, symptoms of cold and flu.

May also be used for the relief of:

  • migraine
  • neuralgia
  • sore throat
  • period pain
  • rheumatic and muscular aches and pains
  • sciatica
  • fibrositis
  • lumbago
  • joint swelling and stiffness

Approved by Claire Makey - Pharmacist on the 16/04/2021.
For more information, view our medical team

Swallow the capsules whole with water.

 Do not chew.

 Adults, the elderly and children over 16 years 2 capsules to be taken every 4 to 6 hours, as required. Do not take more than 4 doses (8 capsules) in any 24 hour period.

Children aged 12 to 15 years 1 capsule to be taken every 4 to 6 hours, as required. Do not take more than 4 doses (4 capsules) in any 24 hour period.

 Do not give to children under 12 years.

 Do not take more often than every 4 hours. Do not take for more than 3 days unless instructed by your doctor.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Go to your nearest hospital casualty department. Take your medicine and this leaflet with you.

Do not take this medicine if you

 • are allergic to paracetamol or any of the other ingredients. Warnings and precautions Talk to your doctor or pharmacist before taking Paracetamol 500mg Capsules, if you • are breastfeeding • suffer from kidney or liver problems, including alcoholic liver disease • are alcohol dependent.

Pregnancy and breast-feeding If necessary, Paracetamol 500mg Capsules can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor or midwife if the pain and/or fever are not reduced or if you need to take the medicine more often.

Other medicines and Paracetamol 500mg Capsules Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines • to treat high cholesterol levels which reduce the amount of fat in the blood such as colestyramine • to control feeling sick or being sick such as metoclopramide or domperidone • like carbamazepine, a medicine used to treat epilepsy and bipolar disorder • called anti-coagulants, which are used to thin the blood such as warfarin or other coumarins - you may take occasional doses of paracetamol but should consult your doctor if you need to take it on a regular basis.

 Do not take anything else containing paracetamol while taking this medicine.

Most people do not have any side effects while taking this medicine.

 However, if you experience any of the following side effects, or anything else unusual happens, stop taking the medicine immediately, and see your doctor or pharmacist.

 Rare side effects are • allergic reactions such as skin rash • mouth sores • fever • difficulty breathing • you may become more prone to bleeding, bruising, fever and infections, such as sore throat and ulcers, due to changes in your blood • nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

Very rare cases of serious skin reactions have been reported.

Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.

Each blue / white capsule contains the active ingredient: paracetamol 500mg.

To enable chemist Direct to get the best availability and price for this product, it may be sourced from a range of wholesalers. This may mean the ingredients will vary slightly in each product. If you would like to know the current ingredients list for this, please feel free to contact Customer services on 0121 541 1800

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

Paracetamol capsule 500 mg

Excellent capsules, great price

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Paracetamol

Came nice and quick (2-3 days or ordering). Pain killer. Used for backache and headache.

0 out of 0 people found this useful. Yes No Report abuse
 rated Paracetamol Capsule 500mg as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Excellent

Easy to pop out, easy to swallow, and a good amount in the box.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good for general pain

Wish you could buy 100 to save on reordering due to having arthritis and take it with ibuprofen.

1 out of 1 people found this useful. Yes No Report abuse
5.00 stars

The Go To Choice

These are the mainstay of my pain management. Now I'm a pensioner the aches and pains come and go regularly so I'm grateful for these.

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close